# SDR HALA2021060900065

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 7,523 hours, 1,584 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Part number: 9090120201
- Part serial: A0058968
- Condition: Malfunctioned
- Location: Fire
- Part time: 1,218 hours, 250 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP B FAULT INTERMITTENT ON CLIMB OUT. PER PFR SHOWS ENG 2 FIRE LOOP A + B AGC FAIL, PERFORMED 26-12-00-810-894-A. ALL WIRING CK INSULATION CK OK ON BOTH LOOP A AND B. RESISTANCE CK WITHIN LIMIT. VISUAL CK OK. REMOVED AND REPLACED #2 FDU PER AMM 26-12-34-400-001-A. OPS CK OK. OK FOR SVC.
